MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

OSCOR INC EMBLEM S-ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 3401
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Shock from Patient Lead(s) (3162); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator system was abandoned due to a product performance issue.A transvenous system was successfully implanted.No additional adverse patient effects were reported.The abandoned system remains implanted.
 
Event or Problem Description
This supplemental report is being filed to provide additional information that the system was abandoned due to inappropriate shocks.There were no additional adverse patient effects.The system remains implanted.It was reported that this subcutaneous implantable cardioverter defibrillator system was abandoned due to a product performance issue.A transvenous system was successfully implanted.No additional adverse patient effects were reported.The abandoned system remains implanted.
 
Event or Problem Description
This supplemental report is being filed to provide additional information for the h11 section of tab h.Device manufacturers only.This supplemental report is being filed to provide additional information that the system was abandoned due to inappropriate shocks.There were no additional adverse patient effects.The system remains implanted.It was reported that this subcutaneous implantable cardioverter defibrillator system was abandoned due to a product performance issue.A transvenous system was successfully implanted.No additional adverse patient effects were reported.The abandoned system remains implanted.
 
Additional Manufacturer Narrative
The device was not returned for analysis as it remains implanted; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of inappropriate shock was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
EMBLEM S-ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR, INCORPORATED
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24422107
Report Number2124215-2026-09954
Device Sequence Number14965463
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)180701
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA134826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/25/2026
04/29/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date02/25/2026
04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexFemale